# SDR FDEA201906281453

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 83,445 hours, 20,285 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00431
- Condition: Damaged
- Location: Fuselage
- Part time: 83,445 hours, 20,285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO PIT FLOORBEAM UPPER AFT FLANGE DAMAGED AT STA. 1701 APPROX. X=30.000. REPAIRED PER E.A. 1-5310-T0347878. INSTALLED SPLICE/REPAIR TO FLOORBEAM AT STA 1701 LOWER CARGO FLOOR.
